Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383

    Exclamation My Joints Hurts!

    Im gonna finnish my cycle soon. I noticed that my joints got sore when i missed two weeks of my cycle. My friend whos been on roids for 8 years is currently hooked on pain meds and nubain and all those narcotics. I was wondering if i wanted to finnish and quit the roids will my joints get sore for the rest of my life and i have to stay on pain meds!?
    I know that Deca is gonna help the joints feel better. But that would mean that i have to start a nother cycle. Is the joint pain only temporary when the water comes out of my joints and hopefully will it comeback to pain free joints like what i had before i started the cycle or will i be on nubain and advil world forever. The pain feels like its a arthritis. HELP
    Attached Thumbnails Attached Thumbnails My Joints Hurts!-935mr2side.jpg  

  2. #2
    built4life is offline Junior Member
    Join Date
    Sep 2001
    Location
    midwest
    Posts
    74
    what were you takin, winstrol ? i heard that winny isnt good on the joints but if you combine deca , that will ease some of the pain.
    what specific joints or is it all of them?

  3. #3
    Tobey is offline Retired IRON CHEF Mod
    Join Date
    Dec 1969
    Location
    Alabama
    Posts
    1,886

    Osteo-flex

    Hey man,
    Try Osteo-Flex. It's natural, you can't od on the stuff and it has keep me away from the surgeons knife a couple of times. Any brand name drug store should carry it,but I know that all of the Wal Mart pharmacies do if there is one in your area check it out.
    Tobey

  4. #4
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911

    Sore joints post cycle

    Quite common i think. It depends on your cycle what might be causing it. After heavy oral cycle usually your corestroil(sp) is high which cause that, plus you don't have all the water rentention you had, which i think lubs the tendons/joints a bit. Plus you have gain streght quickly well on, so joints etc.. have to catch up so to speak.

  5. #5
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    I suspect it's mainly due to the fact that you gained a lot of strength very quickly over the course of your cycle and your tendons and joints couldn't adjust fast enough to keep up.

  6. #6
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    You look like a car!!!

  7. #7
    CYCLEON Guest
    Originally posted by Nathan
    I suspect it's mainly due to the fact that you gained a lot of strength very quickly over the course of your cycle and your tendons and joints couldn't adjust fast enough to keep up.
    that is very possible - many people get seriously hurt because their strength goes up much faster than their joints have had time to grow. A good supplement is Chondroitin & Glucosamine - in short, they basically allow the cartilage around the bone to get nutrients otherwise unavailable which helps them grow faster. many people swear by this stuff.

  8. #8
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383
    i know bout the chron..... drug and i also know that drug will help u become insulin resistant and u can get a phat arse. I know all about the reliefs that i can get w/ drugs. I still wondering if the joint pain temporary or will natural fluid get back to my joints and feel normal without resorting to any more drugs if i decide to end a cycle

  9. #9
    CYCLEON Guest
    Originally posted by Shredder
    i know bout the chron..... drug and i also know that drug will help u become insulin resistant and u can get a phat arse. I know all about the reliefs that i can get w/ drugs. I still wondering if the joint pain temporary or will natural fluid get back to my joints and feel normal without resorting to any more drugs if i decide to end a cycle
    so far this has not been proven about glucosamine - people will get confused when they see glucos - but if in doubt take chondroitin alone - it is not cassified as a drug in any way. as to your joints coming back to normal after cycle - unless u seriously damaged them, they should, IMO - again, it takes longer for the ligaments and tissue to grow than the muscles - thats why i recommended the chondroitin

  10. #10
    Slapshot1 is offline Junior Member
    Join Date
    Sep 2001
    Location
    Calgary, Alberta
    Posts
    72
    I agree w/ CYCLEON. Your joints should come back to normal. I've heard of this problem time and time again. What your body needs now is a little R&R. Your joints need to heal, if they're not allowed to heal properly the problem will eventually become chronic like it has with your buddy. Ease up on the throttle a little during the work-outs. As tough as that is to do, it has to be done.

    Ice your joints post work-out also. Ice promotes blood flow into the area which does 2 things; reduce inflamation and attract nutrients. Ice is fantastic for fighting the wear and tear BBers face.

  11. #11
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Big Al answered this question and simply put it that as muscles rapidly become stronger your joints/ligaments take longer to catch up and that is why they ache.Most peoples ache after a workout anyway

    Use the heat/ice/heat method it will help keep the joint warm and reduce inflammation

    Billy

  12. #12
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Try MSM powder for your joints. You can get it at GNC (at least in the USA). I'd love to try it but they don't sell it in Canada anymore . It's supposed to be more effective than glucosamine or chondroitin and you don't have to wait 6-8 weeks for it to begin to take effect, only a few days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •